# SDR AALA20140601005

- Difficulty date: June 1, 2014
- Submitted: June 4, 2014
- Operation: Air carrier
- Aircraft: N962TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53612
- Aircraft time: 42,736 hours, 20,492 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Bracket
- Part number: EDK58201
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WW GEAR DOOR UPPER GREEN ACTUATOR SUPPORT BRACKET CRACKED.  REMOVED & INSTALLED NEW SERVICEABLE BRACKET IAW SRM 51-30-05.
